# SDR SWAA2022031761821

- Difficulty date: November 6, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 39,798 hours, 23,765 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL CRACKED / REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL PER AMM.53-31-31
